Wu, J., Khamas, S.K. and Cook, G.G. (2010) An efficient asymptotic extraction approach for the green's functions of conformal antennas in multilayered cylindrical media. IEEE Transactions on Antennas and Propagation, 58 (11). pp. 3737-3742. ISSN 0018-926X
Abstract
Asymptotic expressions are derived for the dyadic Green's functions of antennas radiating in the presence of a multilayered cylinder, where analytic representation of the asymptotic expansion coefficients eliminates the computational cost of numerical evaluation. As a result, the asymptotic extraction technique has been applied only once for a large summation order $n$. In addition, the Hankel function singularity encountered for source and evaluation points at the same radius has been eliminated using analytical integration.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Keywords: | Cylindrical antennas , dyadic Green's function , method of moments , multilayered media |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 08 Nov 2010 15:17 |
Last Modified: | 11 Jun 2014 01:22 |
Published Version: | http://dx.doi.org/10.1109/TAP.2010.2077030 |
Status: | Published |
Publisher: | Institute of Electrical and Electronics Engineers |
Refereed: | Yes |
Identification Number: | 10.1109/TAP.2010.2077030 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:42628 |